# SDR FDEA2019110752862

- Difficulty date: November 5, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 82,266 hours, 19,966 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732515
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STATION 1256 X=-75.25 FOUND CORROSION.  MAIN DECK FLOOR SEAT TRACK AT STATION 1256 X= -75.25 CORROSION REMOVED AND FOUND EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.  ORIGINAL MATERIAL THICKNESS: 0.080 MATERIAL REMOVED: 0.032 MATERIAL REMAINING: 0.048.  SEAT TRACK REPAIR CARRIED OUT AT STATION 1169 - STATION 1267 X=-75.25 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1.  REPAIR CLASSIFIEDAS MAJOR PER GMM 6-2-100.
